Combination of Dabrafenib and Radiotherapy: Could skin toxic
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
The prognosis of patients with metastatic melanoma is changing owing to the introduction of selective BRAF inhibitors combined with MEK inhibitors. Management of these patients continues to be a challenge, especially when systemic therapy has to be combined with concomitant radiotherapy, particularly owing to skin toxicity. Here we report a case of a patient who underwent concomitant treatment for two vertebral sites using two different radiotherapy techniques. An unexpected acute skin toxicity was reported at one of the treated sites. This finding might be owing to the different absorbed dose to the subcutaneous tissues linked with the technique of irradiation.

https://goo.gl/Q2jktt
Like
Comment
Share